# SDR AALA202204145575

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737
- Aircraft serial: 30090
- Aircraft time: 60,533 hours, 25,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 GIRT BAR DIFFICULT TO ARM. ADJUSTED GIRT BAR PER AMM 25-66-01.
